# SDR HALA2010060300243

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,527 hours, 17,586 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Dca
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS- ALTITUDE ALERT LIGHT FAILED TO ILLUMINATE ON DESCENT. R & R ALTITUDE ALERT WARNING DCA CARD IAW AMM 31-51-04, OPS CHECK OK.
